# SDR SWAA2023060144172

- Difficulty date: May 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STABL/E 341BHAS A CRACKED RIB AT L/E STA 105.26 (MARKED)<[01] NDI HFEC VERIFY RIB IS CRACKED AT R/H HORIZ STAB LE STA 105.26 IAW SRM 51-10-02-0G-0;[02] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK NOTED WITHIN INSPECTION AREA. MARKED ENDS OF CRACK. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[03] REMOVED AND REPLACED R/H HORIZ. STAB L/E 341B RIB AT L/E STA. 105.26 P/N 186A1304-2 IAW SRM 51-40-02 AND DWG 186A1001;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
